# SDR ASAA2018060624946

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 37,199 hours, 11,161 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Part number: 3400018160
- Condition: Debonded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78472002,  FOUND 21 PLATFORMS WITH DISBONDED ELASTORMER SEALS ON THE NR 2 ENGINE.  ACFT GROUNDED.  REPLACED THE PLATFORMS IAW T/C 78472002.
